# SDR WVER2016062350512

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 34,513 hours, 24,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Fuselage
- Part time: 34,513 hours, 24,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-045, FOUND LT FS 235 UPPER FRAME SECTOR CRACKED AT STR 13A.
